Top answers from doctors based on your search:
Disclaimer

hydroxyzine overdose

A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Atarax O/D: An overdose occurs when an excessive / dangerous dose of a drug is used. "Overdose symptoms may include extreme drowsiness, nausea, vomiting, feeling ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Vistaril OD: An overdose occurs when an excessive / dangerous dose of a drug is used. Overdose symptoms for hydroxyzine may include "severe drowsiness, nausea, vo ... Read More
A 35-year-old member asked:
Dr. Nicholas Nomicos
A Verified Doctor answered
A US doctor answered Learn more
Seek medical help: Overdose symptoms may include extreme drowsiness, nausea, vomiting, feeling like you might pass out. If you have symptoms or otherwise think you may ... Read More
2
2 thanks
A 47-year-old member asked:
Dr. Gary Steven
30 years experience Pediatric Allergy and Asthma
Induce vomiting: If you do a web search on "vistaril (hydroxyzine) package insert", the main treatment is to induce vomiting. The main side effect is becoming very dro ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Yes: An overdose of Hydroxyzine can cause shortness of breath, dilated pupils, problems urinating, blurred vision, low blood pressure, rapid heart rate, se ... Read More
A 45-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Are you considering: An overdose? You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. Pleas ... Read More
A 36-year-old member asked:
Dr. Jane Steiner
43 years experience Psychiatry
most likely not: Anytime you take more of a drug than you are prescribed, it is considered an overdose. I doubt that you were prescribed 5 Atarax (hydroxyzine) togethe ... Read More
2
2 comments
A 38-year-old member asked:
Dr. Douglas Fronzaglia ii, do, ms
21 years experience Geriatrics
Yes, of course: You can overdose on anything. The big question is 'what will happen?' Atarax (hydroxyzine) overdose will cause severe drowsiness.
A 44-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Over doses are never: Good. Antihistamine over doses are rarely lethal. Am concerned by the manner that you asked this question. If you are considering an overdose to kill ... Read More
A 34-year-old member asked:
Dr. Tsu-Yi Chuang
50 years experience Dermatology
Rest: You can't overdose with Atarax (hydroxyzine) which is a very safe medicine for allergy. You may feel drowsiness, just rest and take a snap.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month